Increasing occurrence of atypical femoral fractures associated with bisphosphonate use.

@article{Meier2012IncreasingOO,
  title={Increasing occurrence of atypical femoral fractures associated with bisphosphonate use.},
  author={Raphael P H Meier and Thomas Perneger and Richard Stern and Ren{\'e} R Rizzoli and Robin E Peter},
  journal={Archives of internal medicine},
  year={2012},
  volume={172 12},
  pages={930-6}
}
BACKGROUND Current evidence suggests that there is an association between bisphosphonate therapy and atypical femoral fractures, but the extent of this risk remains unclear. METHODS Between 1999 and 2010, a total of 477 patients 50 years and older were hospitalized with a subtrochanteric or femoral shaft fracture at a single university medical center. Admission radiographs and medical and treatment records were examined, and patients were classified as having atypical or classic femoral… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 5 times over the past 90 days. VIEW TWEETS